RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 11, Issue 6  


The application of the area principle to the Bieberbach–Eilenberg functions
A. Z. Grinshpan
609
Asymptotic number of solutions of some systems of diophantine inequalities
V. I. Bernik
619
Asymptotic number of points on certain ellipsoids
E. P. Golubeva
625
On the question of the algebraic independence of algebraic powers of algebraic numbers
A. A. Shmelev
635
On algebraic differential equations with knotted trajectories
Kh. Ganiev
645
Bounded compactness of sets in linear metric spaces
A. I. Vasil'ev
651
On an inverse problem for non-selfadjoint difference operators
Yu. L. Kishakevich
661
Integrals with respect to infinitely divisible distributions in a Hilbert space
V. M. Kryglov
669
Generalized classical quotient rings
V. P. Elizarov
677
On the algorithmic undecidability of $A$-completeness for the boundedly determinate functions
V. A. Buevich
687
Elements of infinite filtrations in generalized cohomology theories on the category of spectra
A. Yankovski
699

Doctoral theses
Fluctuations of homogeneous processes with independent increments
B. A. Rogozin
705
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019